# SDR CA960103529

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747433
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Burnt
- Location: Cabin Air
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)DURING DEPARTURE, BURNING SMELLL IN AFT CABIN. REPLACED AIR CIRCULATION FAN.
